Skip to Main content Skip to Navigation
New interface
Journal articles

A Linear Generalization of Stackelberg's Model

Abstract : We study an extension of Stackelberg's model in which many firms can produce at many different times. Demand is affine while cost is linear. In this setting, we investigate whether Stackelberg's results in a two-firm game are robust when the number of firms increases. We show that: firms may not need to anticipate further entries, leaders might earn less than in the simultaneous game and, whatever its cost and its time of entry, the firm's entry always improves welfare.
Document type :
Journal articles
Complete list of metadata
Contributor : Thierry Lafay Connect in order to contact the contributor
Submitted on : Monday, May 27, 2013 - 11:56:50 AM
Last modification on : Friday, August 5, 2022 - 2:47:31 PM


  • HAL Id : hal-00826285, version 1



Thierry Lafay. A Linear Generalization of Stackelberg's Model. Theory and Decision, 2010, 69 (2), pp.317-326. ⟨hal-00826285⟩



Record views